# SDR SWAA2023021490068

- Difficulty date: January 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOC BS 500D AND STR 19L FWD CARGO COMPARTMENT 2023-37861<[01] REPLACED GUSSET LOC BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; 51-40-02 AND DRAWING 143A7902 REV:C; SEE INDIVIDUAL SIGNOFFS BELOW.;[02] INSTALLED NEW GUSSET LOC BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING 143A7902 REV:C TASK CARD COMPLETED
